RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 6, Pages 998–1004 (Mi de8396)  

This article is cited in 6 scientific papers (total in 6 papers)

Ordinary Differential Equations

The problem of evasion from a group for inertial objects of a single type

A. A. Chikrii, P. V. Prokopovich

Glushkov Institute of Cybernetics AS Ukraine

Full text: PDF file (802 kB)

English version:
Differential Equations, 1994, 30:6, 924–929

Bibliographic databases:
UDC: 517.977
Received: 26.05.1993

Citation: A. A. Chikrii, P. V. Prokopovich, “The problem of evasion from a group for inertial objects of a single type”, Differ. Uravn., 30:6 (1994), 998–1004; Differ. Equ., 30:6 (1994), 924–929

Citation in format AMSBIB
\Bibitem{ChiPro94}
\by A.~A.~Chikrii, P.~V.~Prokopovich
\paper The problem of evasion from a group for inertial objects of a single type
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 6
\pages 998--1004
\mathnet{http://mi.mathnet.ru/de8396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1312720}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 6
\pages 924--929


Linking options:
  • http://mi.mathnet.ru/eng/de8396
  • http://mi.mathnet.ru/eng/de/v30/i6/p998

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Chirkova, “Uklonenie ot gruppy inertsionnykh ob'ektov”, Izv. IMI UdGU, 2005, no. 4(34), 11–40  mathnet
    2. A. S. Bannikov, “Uklonenie ot gruppy nestatsionarnykh inertsionnykh ob'ektov”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 1, 3–10  mathnet
    3. Alexander Bannikov, Nikolay Petrov, “About Some Non-Stationary Problems of Group Pursuit with the Simple Matrix”, Contributions to Game Theory and Management, 4 (2011), 47–62  mathnet
    4. L. S. Chirkova, “Uklonenie ot gruppy inertsionnykh ob'ektov v igre chetvertogo poryadka”, Izv. IMI UdGU, 2013, no. 2(42), 58–101  mathnet
    5. Lyubov S. Chirkova, “Uklonenie ot vstrechi v konuse v differentsialnoi igre tretego poryadka”, MTIP, 6:3 (2014), 93–104  mathnet
    6. L. S. Chirkova, “Uklonenie v konuse ot “myagkoi poimki” v igre chetvertogo poryadka”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:4 (2015), 526–533  mathnet  elib
  • Number of views:
    This page:110
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020